MathSciNet Relay Station
MathSciNet bibliographic data
MR2900843 93B05 (60H15 60J75 93E03)
Sakthivel, R.; Ren, Y. Complete controllability of stochastic evolution equations with jumps. Rep. Math. Phys. 68 (2011), no. 2, 163–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement